# SDR SWIA202307050003

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 44,570 hours, 40,651 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL240 AFTER TURNING WINGS AND COWL ANTI-ICE OFF R PACK OFF STATUS MESSAGE CAMP UP. CLOSED THE R 10TH STAGE AND TURNED R PACK OFF, THEN OPENED AND TURNED IT BACK ON WITH NO MORE ISSUES. (FLT 4747 FILED CLOSED)INSPECTED DUCTING IN AFT EQUIPMENT BAY WITH NO DAMAGED DUCTS OR LEAKS FOUND. REMOVED AND REPLACED RIGHT 10TH STAGE PRESSURE REGULATING AND SHUTOFF VALVE IAW AMM 21-51-43. PERFORMED OPERATIONAL CHECK IAW AMM 21-51-43. OPS CHECK GOOD. PERFORMED OPERATIONAL CHECK OF RIGHT PACK IAW AMM 21-51-00. OPS CHECK GOOD. RAN AIRCRAFT WITH BOTH ENGINES, TURNED ON COWL ANT-ICE AND WING ANTI-ICE IAW AMM 30-11-00 AND AMM 30-22-00. NO FAULTS AT THIS TIME.
